# SDR ASOA2015110514094

- Difficulty date: November 5, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD BOTTOM STEP HINGE ASSY CORRODED.  REMOVED AND INSTALLED NEW ASD BOTOM STEP HINGE ASSY IAW AMM 52-11-04-000-808, AMM 52-11-00-400-807 DRILLED UP NEW ASD BOTTOM STEP HINGE ASSY IAW SRM 51-40-11, SRM 51-41-00.  THIS REPAIR IS CLASSIFIED AS A MAJOR/MINOR REPAIR IAW SOP 5702.
